# SDR UALA2013062704484

- Difficulty date: June 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767222
- Aircraft serial: 25286
- Aircraft time: 91,542 hours, 14,501 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223175
- Part serial: P01247C
- Condition: Faulty
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C SYS HYD PRESSURE INDICATES 20 BUT NO SYS PRESSURE LIGHT AND NO EICAS EITHER LIGHTS CHECKED OK.  R & R CENTER HYD SYS PRESSURE SWITCH IAW AMM. OPS AND LEAK CHECKED GOOD.
